# SDR SWIA202053355

- Difficulty date: August 27, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR EXTERIOR, CENTER DOOR ON AN OLD REPAIR CHAFED, FLAGGED.  C-CHECK RO 10/16/2020.  REPAIRED AFT BAGGAGE BAY DOOR EXTERIOR CENTER DOOR BY REPLACING THE OLD DAMAGED DOUBLER WITH NEW, REF REO.  LEAK CHECK GOOD.
